CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Segev-Y"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 3.

Article

Aschbacher, Michael and Guralnick, Robert and Segev, Yoav (2007) Elementary abelian 2-subgroups of Sidki-type in finite groups. Groups, Geometry, and Dynamics, 1 (4). pp. 347-400. ISSN 1661-7207. https://resolver.caltech.edu/CaltechAUTHORS:20100503-094555816

Aschbacher, M. and Segev, Y. (1992) Locally connected simplicial maps. Israel Journal of Mathematics, 77 (3). pp. 285-303. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20200512-125900851

Aschbacher, Michael and Segev, Yoav (1991) The uniqueness of groups of type J₄. Inventiones Mathematicae, 105 (1). pp. 589-607. ISSN 0020-9910. https://resolver.caltech.edu/CaltechAUTHORS:20200512-075747975

This list was generated on Tue Sep 22 05:40:04 2020 PDT.